MathSciNet Relay Station
MathSciNet bibliographic data
MR1316478 11B13
Erdős, Paul; Nathanson, Melvyn B.; Tetali, Prasad Independence of solution sets and minimal asymptotic bases. Acta Arith. 69 (1995), no. 3, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement